# SDR USAA2012012700004

- Difficulty date: January 14, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 10,635 hours, 8,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT FR13, Z-490, -Y273.  REPLACED FLOORBEAM AT FR13, Z-490, -Y273 IAW TYPICAL REPAIR # TR190-5300-0563, ER-J190 SRM 51-23, 51-40, 51-41 & 51-43.
